Gradient Ricci solitons with semi-symmetry
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 213-219
https://doi.org/10.4134/BKMS.2014.51.1.213
Printed January 1, 2014
Jong Taek Cho and Jiyeon Park
Chonnam National University, Chonnam National University
Abstract : We prove that a semi-symmetric 3-dimensional gradient Ricci soliton is locally isometric to a space form $\mathbb S^3$, $\mathbb H^3$, $\mathbb R^3$ (Gaussian soliton); or a product space $\mathbb R\times \mathbb S^2$, $\mathbb R\times \mathbb H^2$, where the potential function depends only on the nullity.
Keywords : semi-symmetric spaces, gradient Ricci solitons, Gaussian soliton
MSC numbers : 53C21, 53C25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd